Alert archive / Tennessee / Frost Advisories in 2012
Frost Advisory 5, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 10, 2012, 3:55 AM CDT for 39 counties in Tennessee. It took effect at Oct 11, 2012, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2012, 3:55 AM CDT (08:55 UTC)
- In effect from
- Oct 11, 2012, 3:00 AM CDT
- Expired
- Oct 11, 2012, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960 WWUS74 KOHX 100855 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 355 AM CDT WED OCT 10 2012 ...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND EASTERN PARTS OF THE MID STATE TONIGHT...WITH SCATTERED FROST ELSEWHERE... .A COLD HIGH PRESSURE AREA WILL SETTLE ACROSS THE AREA TONIGHT AND BRING VERY LOW DEW POINTS INTO THE MID STATE. THIS...COUPLED WITH CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN TEMPERATURES AND THE LIKELIHOOD FOR FROST. TNZ005>011-022>034-056>066-075-077>080-093>095-101700- /O.NEW.KOHX.FR.Y.0005.121011T0800Z-121011T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 355 AM CDT WED OCT 10 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. * TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES. * IMPACTS...SENSITIVE VEGETATION WILL LIKELY BE DAMAGED BY THE FROST...AND STEPS SHOULD BE TAKEN TO PROTECT ANY SENSITIVE OUTDOOR VEGETATION. THE IMPACTS WILL BE MOST SEVERE OVER NORTHERN AND EASTERN AREAS...WHERE A WIDESPREAD KILLING FROST IS LIKELY. IN ADDITION...SOME SPOTS ALONG THE HIGHLAND RIM AND CUMBERLAND PLATEAU COULD SEE THE TEMPERATURE DROP BRIEFLY TO THE FREEZING MARK. SCATTERED FROST WILL BE LIKELY IN THE NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 19
3 follow-up statements
174 WWUS74 KOHX 101645 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1145 AM CDT WED OCT 10 2012 ...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND EASTERN PARTS OF THE MID STATE TONIGHT...WITH SCATTERED FROST ELSEWHERE... .A COLD HIGH PRESSURE AREA WILL SETTLE ACROSS THE AREA TONIGHT AND BRING VERY LOW DEW POINTS INTO THE MID STATE. THIS...COUPLED WITH CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN TEMPERATURES AND THE LIKELIHOOD FOR FROST. TNZ005>011-022>034-056>066-075-077>080-093>095-110200- /O.CON.KOHX.FR.Y.0005.121011T0800Z-121011T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 1145 AM CDT WED OCT 10 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES. * IMPACTS...SENSITIVE VEGETATION WILL LIKELY BE DAMAGED BY THE FROST...AND STEPS SHOULD BE TAKEN TO PROTECT ANY SENSITIVE OUTDOOR VEGETATION. THE IMPACTS WILL BE MOST SEVERE OVER NORTHERN AND EASTERN AREAS...WHERE A WIDESPREAD KILLING FROST IS LIKELY. IN ADDITION...SOME SPOTS ALONG THE HIGHLAND RIM AND CUMBERLAND PLATEAU COULD SEE THE TEMPERATURE DROP BRIEFLY TO THE FREEZING MARK. SCATTERED FROST WILL BE LIKELY IN THE NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 31
359 WWUS74 KOHX 110050 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 750 PM CDT WED OCT 10 2012 ...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND EASTERN PARTS OF THE MID STATE TONIGHT...WITH SCATTERED FROST ELSEWHERE... .A COLD HIGH PRESSURE AREA WILL SETTLE ACROSS THE AREA TONIGHT AND BRING VERY LOW DEW POINTS INTO THE MID STATE. THIS...COUPLED WITH CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN TEMPERATURES AND THE LIKELIHOOD FOR FROST. TNZ005>011-022>034-056>066-075-077>080-093>095-110900- /O.CON.KOHX.FR.Y.0005.121011T0800Z-121011T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 750 PM CDT WED OCT 10 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES. * IMPACTS...SENSITIVE VEGETATION WILL LIKELY BE DAMAGED BY THE FROST...AND STEPS SHOULD BE TAKEN TO PROTECT ANY SENSITIVE OUTDOOR VEGETATION. THE IMPACTS WILL BE MOST SEVERE OVER NORTHERN AND EASTERN AREAS...WHERE A WIDESPREAD KILLING FROST IS LIKELY. IN ADDITION...SOME SPOTS ALONG THE HIGHLAND RIM AND CUMBERLAND PLATEAU COULD SEE THE TEMPERATURE DROP BRIEFLY TO THE FREEZING MARK. SCATTERED FROST WILL BE LIKELY IN THE NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 11
522 WWUS74 KOHX 110920 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 420 AM CDT THU OCT 11 2012 ...A WIDESPREAD KILLING FROST IS EXPECTED OVER NORTHERN AND EASTERN PARTS OF THE MID STATE EARLY THIS MORNING...WITH PATCHY OR SCATTERED FROST ELSEWHERE... .LOW DEW POINTS...COUPLED WITH CLEAR SKIES AND NEAR CALM WINDS WILL PRODUCE A RAPID FALL IN TEMPERATURES EARLY THIS MORNING AND THE LIKELIHOOD FOR FROST. TNZ005>011-022>034-056>066-075-077>080-093>095-111300- /O.CON.KOHX.FR.Y.0005.000000T0000Z-121011T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 420 AM CDT THU OCT 11 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...LOWS MAINLY BETWEEN 33 AND 37 DEGREES. * IMPACTS...SENSITIVE VEGETATION LEFT OUTDOORS WILL LIKELY BE DAMAGED BY THE FROST. SCATTERED FROST WILL BE LIKELY IN THE NORMALLY COLDER VALLEYS AS FAR SOUTH AS THE ALABAMA BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 19
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 10, 3:21 AM CDT, 34 minutes earlier.
Area forecast discussion, Oct 10, 3:21 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 321 AM CDT WED OCT 10 2012 .SHORT TERM...A BROAD SWATH OF CLOUDS, AHEAD OF AN APPROACHING COLD FRONT, INVADED WESTERN PARTS OF THE MID STATES OVERNIGHT AND AS SUNRISE NEARED THEY WERE SPREADING ACROSS THE I-65 CORRIDOR AND HEADED INTO EASTERN SECTIONS AS WELL. RADAR SHOWED ONLY SPRINKLES OR ISOLATED LIGHT SHOWERS ASSOCIATED WITH THESE CLOUDS AND DON'T EXPECT ANY MEASURABLE RAINFALL PRIOR TO FRONTAL PASSAGE. CLEARING LINE BACK IN MISSOURI IS HEADED OUR WAY AT ABOUT 30 MPH, WHICH MEANS CLEARING SHOULD COMMENCE IN OUR NORTHWESTERN COUNTIES BY MID-MORNING, AROUND NASHVILLE AT 16Z, AND ONTO THE CUMBERLAND PLATEAU BY EARLY AFTERNOON. HIGHS TODAY WILL BE MAINLY IN THE 60S. A STRONG REINFORCEMENT OF COLD AIR PUSHES INTO OUR AREA BEHIND THE FRONT AND TONIGHT LOOKS LIKE A COLD AND FROSTY ONE. EXPECT WIDESPREAD FROST ALONG THE HIGHLAND RIM AND CUMBERLAND PLATEAU, WITH AREAS OF FROST LIKELY IN OTHER PARTS OF THE MID STATE, GENERALLY NORTH OF I-40 AND EAST OF I-65 AND EVEN IN THE LOW VALLEYS OF OUR SOUTHERN COUNTIES. THUS, A FROST ADVISORY WILL BE HOISTED FOR ALL OF THE MID-STATE, EFFECTIVE FROM 08Z THROUGH 13Z, THU. SOME SPOTS IN THE NORTH AND EAST WILL LIKELY SEE TEMPERATURES FLIRT WITH THE FREEZING MARK, ESPECIALLY ALONG THE HIGHLAND RIM AND CUMBERLAND PLATEAU. THURSDAY WILL BE ANOTHER DAY WITH HIGHS ONLY IN THE 60S. HOWEVER, OUR COLD SNAP DOESN'T LAST LONG, AS SURFACE HIGH STARTS TO PUSH OFF TO THE EAST, AND ALLOWS A WARM FRONT TO RETURN NORTHWARD INTO OUR AREA BY LATE THURSDAY NIGHT. BAND OF DEEP ATMOSPHERIC MOISTURE, ASSOCIATED WITH OUR WARM FRONT, SHOULD MOVE NORTHWARD DURING THE DAY ON FRIDAY. HOWEVER, MODELS DIFFER IN PLACEMENT OF THIS BAND AT DIFFERENT POINTS DURING THE DAY. SO, WILL PROBABLY JUST OPT FOR A BROAD BRUSH CHANCE POP FOR ALL AREAS ON FRIDAY. THIS DEEP MOISTURE WILL PROBABLY EVEN LINGER OVER PARTS OF MIDDLE TN INTO FRIDAY NIGHT AND SATURDAY AND COULD END UP PRODUCING SOME SHOWERS AT SOME POINT. HOWEVER, CONFIDENCE IN PRECIP DURING THOSE PERIODS IS RELATIVELY LOW AT THIS POINT AND WILL PROBABLY LEAVE FORECAST DRY FOR FRI NIGHT AND SATURDAY. ALSO LOOK FOR SOME GUSTY SOUTH WINDS SATURDAY AFTERNOON, WITH GUSTS OF 20 TO 25 MPH LIKELY. SATURDAY SHOULD BE A WARM ONE, WITH AFTERNOON HIGHS EXPECTED TO TOP OUT IN THE LOWER AND MIDDLE 80S WEST OF THE CUMBERLAND PLATEAU. WE'LL HAVE TO KEEP AN EYE ON THE COLD FORECAST TO SWING INTO THE TENNESSEE VALLEY ON SUNDAY AND SUNDAY NIGHT. MODELS SHOW STRONG LOW LEVEL JET DYNAMICS, WITH AN 850MB JET OF 50KTS LIKELY TO TRANSITION THE MID STATE, PRODUCING 0-3KM STM REL HELICITIES IN THE 250-300 M2/S2 RANGE. THUS, SEVERE THUNDERSTORMS ARE CERTAINLY A POSSIBILITY. MOVEMENT OF COLD FRONT ACROSS OUR AREA, SO WENT WITH A BROAD BRUSH CHANCE POP ON SUNDAY (HIGHER WEST, LOWER EAST). .LONG TERM...COLD FRONT SHOULD FINALLY PASS OUR AREA SOMETIME LATE SUNDAY NIGHT. HOWEVER, MOISTURE LINGERS OVER SOME OUR EASTERN AREAS, AND WILL KEEP AT LEAST A SMALL POP RUNNING ALONG THE CUMBERLAND PLATEAU INTO MONDAY NIGHT. FAST PROGRESSIVE PATTERN MAKES THE LATTER PART OF THE EXTENDED FORECAST A BIT SUSPECT, AS TIMING OF NEXT WEATHER-MAKER IS CERTAINLY HARD TO ASCERTAIN. HOWEVER, WOULDN'T BE SURPRISED TO SEE ANOTHER CHANCE FOR SHOWERS AS EARLY AS NEXT WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 36 67 50 / 0 0 05 50 CLARKSVILLE 63 35 66 49 / 0 05 10 60 CROSSVILLE 63 33 64 43 / 0 0 05 30 COLUMBIA 68 37 69 49 / 0 0 05 40 LAWRENCEBURG 69 37 69 48 / 0 0 05 40 WAVERLY 64 36 67 50 / 0 05 10 60 && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM CDT THURSDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 19
Hazardous weather outlook, Oct 9, 5:14 AM CDT, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 514 AM CDT TUE OCT 9 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-101015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 514 AM CDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE UNTIL 800 AM THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ROSE
Nearby
Frost Advisories in Tennessee, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.